Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 147, NWS Kansas City, MO

July 19, 2018Henry County, Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 19, 2018, 10:40 AM CDT for Henry County, Johnson County, Pettis County, Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2018, 10:40 AM CDT (15:40 UTC)
Expired
Jul 19, 2018, 11:15 AM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, MO, Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 75 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 10:40 AM CDTTSTM WND DMG3 S Whiteman Air Force, MO8 TREE KNOCKED DOWN AND SIGNIFICANT FLAG POLE BENT ON HWY D 5 MILES SOUTH OF U.S. 50.
Jul 19, 10:40 AM CDTHAIL 12 Ene Whiteman Air Forc, MOFROM TRAINED SPOTTER.
Jul 19, 11:02 AM CDTHAIL 11 Ene Green Ridge, MODELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

322 
WUUS53 KEAX 191540
SVREAX
MOC083-101-159-191615-
/O.NEW.KEAX.SV.W.0147.180719T1540Z-180719T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1040 AM CDT THU JUL 19 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northeastern Henry County in west central Missouri...
  Southwestern Pettis County in central Missouri...
  Southeastern Johnson County in west central Missouri...

* Until 1115 AM CDT.

* At 1039 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Bunceton to Green Ridge, moving
  southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Windsor, Knob Noster, Whiteman Air Force Base, La Monte, Green
  Ridge and Whiteman Afb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Heavy rainfall is occurring with these storms, and may lead to flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3876 9366 3883 9340 3853 9315 3854 9328
      3851 9330 3851 9351 3843 9351 3842 9352
TIME...MOT...LOC 1539Z 317DEG 29KT 3875 9290 3862 9343 

HAIL...1.00IN
WIND...60MPH
 
$$

Grana
2 follow-up statements
345 
WWUS53 KEAX 191547
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1047 AM CDT THU JUL 19 2018

MOC083-101-159-191615-
/O.CON.KEAX.SV.W.0147.000000T0000Z-180719T1615Z/
Henry MO-Pettis MO-Johnson MO-
1047 AM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN HENRY...SOUTHWESTERN PETTIS AND SOUTHEASTERN JOHNSON
COUNTIES...

At 1047 AM CDT, severe thunderstorms were located along a line
extending from near Bunceton to near Green Ridge, moving southeast at
35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Windsor, Knob Noster, Whiteman Air Force Base, La Monte, Green Ridge
and Whiteman Afb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Heavy rainfall is occurring with these storms, and may lead to flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3876 9366 3883 9340 3853 9315 3854 9328
      3851 9330 3851 9351 3843 9351 3842 9352
TIME...MOT...LOC 1547Z 317DEG 29KT 3872 9286 3859 9339 

HAIL...1.00IN
WIND...70MPH
 
$$

Grana
946 
WWUS53 KEAX 191559
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1059 AM CDT THU JUL 19 2018

MOC083-101-159-191615-
/O.CON.KEAX.SV.W.0147.000000T0000Z-180719T1615Z/
Henry MO-Pettis MO-Johnson MO-
1059 AM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN HENRY...SOUTHWESTERN PETTIS AND SOUTHEASTERN JOHNSON
COUNTIES...

At 1059 AM CDT, severe thunderstorms were located along a line
extending from Tipton to 6 miles southeast of Green Ridge, moving
southeast at 35 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Windsor, Whiteman Air Force Base, La Monte, Green Ridge and Whiteman
Afb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3871 9364 3878 9336 3853 9315 3854 9328
      3851 9330 3851 9351 3843 9351 3842 9352
TIME...MOT...LOC 1559Z 317DEG 29KT 3867 9280 3854 9333 

HAIL...1.00IN
WIND...80MPH
 
$$

Grana

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:01 AM CDT, 6 hours 39 minutes earlier.

Area forecast discussion, Jul 19, 4:01 AM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
401 AM CDT Thu Jul 19 2018

.Discussion...
Issued at 329 AM CDT THU JUL 19 2018

Early morning radar trends indicate a weakening MCS moving into
far northwest Missouri and southeastern Nebraska. Helping to
sustain this MCS is a shortwave disturbance embedded within the
northwest flow aloft. This disturbance will continue to drop
southeast through the morning, which will allow for chances of
scattered convection to continue through at least the morning
hours across northern Missouri, southward to around the Missouri
River. As scattered convection fires through the morning hours,
there will likely be a sufficient wind profile to bring some
organized storm structures. Since we are looking at early day
convection, it's unlikely at this point that these storms will be
truly surface based, especially considering the light wind field
and the lack of surface heating through the early part of the day,
so perhaps the most prevalent threat with any of this convection
would be hail, as well as localized heavy rain and lightning.

The remainder of the day will be rather conditional, especially
regarding the temperatures, as well as potential instability. It's
probable that the morning convection will keep cloud cover in
place for a good portion of the day, which will stymie the
temperatures. Conceptually, it's hard to imagine temperatures
getting well into the 90s, and model guidance has started to back
off of the mid/upper 90s that they have indicated for the last
few forecast runs, so a downtrend in daytime highs seems
appropriate. Have avoided going too much lower, in order to keep
some consistency with previous forecasts, so heat indices for the
day could possibly get back to around 100 degrees, so have kept
the heat advisory in place. Day shift may need to reassess its
necessity through the morning hours after monitoring the
convection/cloud trends. Aside from the temperatures the clouds
could keep instability a bit more subdued than otherwise. This is
important because in the wake of the morning shortwave disturbance
a surface boundary is expected to slide into the area, which may
kick off another round of thunderstorms Thursday afternoon. This
frontal boundary may end up stalling somewhere near the MO River,
which could keep chances for rain going through the overnight
hours. PWAT values are still pretty high, on the order of 2", so
any storm will have very efficient rain rates, which will lead to
localized high rainfall amounts, perhaps on the order of several
inches. This could lead to areas of localized flooding. Overall
confidence in this forecast is low to medium. Confidence in
scattered thunderstorms through the day is medium to high, but the
coverage will likely be scattered enough that predicting where the
highest impacts will be felt is almost impossible at this point.
Also, given some of the parameters in place regarding the
potential instability and shear it's possible that some of these
storms could be on the strong to severe side.

A pretty major pattern change takes place for Friday, into the
weekend and beyond. The surface frontal boundary slides far enough
south, so as to put the best convergence well south of the
forecast area. By the weekend and into next week, there will be a
heavy influence from a surface ridge, which will encroach the area
by the weekend. This ridge should provide a bit of a drier and
cooler trend for that period.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1140 PM CDT WED JUL 18 2018

VFR condition will prevail till early Thursday morning when
thunderstorm, sweeping southeast from Nebraska, likely arrive
along the Kansas-Missouri border; between 10Z and 12Z. Storms are
expected to be progressive, and not stick around long, with
activity shifting south and east by late morning with skies
quickly scattering out with winds veering through the south.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon today to 8 PM CDT this evening for
     KSZ057-060-103>105.

MO...Heat Advisory from noon today to 8 PM CDT this evening for
     MOZ028-029-037>039-043>045-053-054.

&&

Discussion...Leighton
Aviation...Cutter
Hazardous weather outlook, Jul 19, 4:59 AM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
459 AM CDT Thu Jul 19 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
459 AM CDT Thu Jul 19 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

.Thunderstorms...
Isolated to scattered thunderstorms will remain possible across
portions of northeastern Kansas and northwestern Missouri through the
morning. Into the afternoon, additional thunderstorm development is
expected along the surface boundary across western Missouri into
southern Iowa. Strong to severe storms are possible, with the
greatest chance in central to northern Missouri. Damaging winds and
hail are the primary concerns.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No Hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Kurtz

In the hours before

Special weather statement, Jul 19, 7:52 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
752 AM CDT THU JUL 19 2018

MOZ023-024-032-191330-
Chariton MO-Livingston MO-Linn MO-
752 AM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHARITON...
SOUTHWESTERN LINN AND SOUTHEASTERN LIVINGSTON COUNTIES UNTIL 830 AM
CDT...

At 752 AM CDT, Doppler radar was tracking a strong thunderstorm near
Utica, or near Chillicothe, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chillicothe, Meadville, Hale, Wheeling, Sumner and Avalon.

LAT...LON 3959 9322 3960 9327 3961 9328 3961 9337
      3965 9361 3977 9360 3984 9321
TIME...MOT...LOC 1252Z 269DEG 22KT 3972 9355

Grana
Special weather statement, Jul 19, 7:58 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
758 AM CDT THU JUL 19 2018

MOZ007-016-017-191345-
Putnam MO-Adair MO-Sullivan MO-
758 AM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR...SOUTHEASTERN
PUTNAM AND NORTHEASTERN SULLIVAN COUNTIES UNTIL 845 AM CDT...

At 758 AM CDT, Doppler radar was tracking a strong thunderstorm near
Milan, moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Milan, Green City, Greencastle, Pollock and Green Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4020 9319 4038 9321 4044 9276 4017 9273
TIME...MOT...LOC 1258Z 265DEG 24KT 4030 9311

Grana
Special weather statement, Jul 19, 8:53 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
853 AM CDT THU JUL 19 2018

MOZ002-003-191430-
Worth MO-Nodaway MO-
853 AM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH AND
NORTHEASTERN NODAWAY COUNTIES UNTIL 930 AM CDT...

At 853 AM CDT, Doppler radar was tracking a strong thunderstorm near
Burlington Junction, or 7 miles northwest of Maryville, moving east
at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maryville, Ravenwood, Parnell and Pickering.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4042 9454 4039 9456 4038 9460 4032 9460
      4027 9463 4038 9505 4052 9498
TIME...MOT...LOC 1353Z 289DEG 25KT 4044 9495

Grana
Special weather statement, Jul 19, 9:02 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
902 AM CDT THU JUL 19 2018

MOZ031-032-038>040-046-191445-
Carroll MO-Saline MO-Chariton MO-Lafayette MO-Cooper MO-Howard MO-
902 AM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHARITON...CENTRAL
CARROLL...WESTERN HOWARD...SALINE...NORTHEASTERN LAFAYETTE AND
NORTHWESTERN COOPER COUNTIES UNTIL 945 AM CDT...

At 902 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Slater to near Carrollton. Movement was
south at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Marshall, Carrollton, Slater, Salisbury, Glasgow, Brunswick, Waverly,
Keytesville, Bosworth, Malta Bend, Blackburn, Wakenda, Gilliam,
Miami, Bogard, De Witt, Mount Leonard, Grand Pass, Arrow Rock and
Dalton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3897 9277 3914 9368 3948 9356 3947 9282
TIME...MOT...LOC 1402Z 353DEG 21KT 3922 9298 3935 9359

Grana
Special weather statement, Jul 19, 9:26 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
926 AM CDT THU JUL 19 2018

MOZ002-004-191500-
Gentry MO-Nodaway MO-
926 AM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR GENTRY AND EAST CENTRAL NODAWAY
COUNTIES UNTIL 1000 AM CDT...

At 926 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ravenwood, or 10 miles east of Maryville, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Albany, Stanberry, Ravenwood, Conception Junction, Darlington, Clyde,
Ford City and Conception.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4027 9480 4041 9467 4026 9427 4006 9445
TIME...MOT...LOC 1426Z 300DEG 27KT 4032 9468

Grana
Special weather statement, Jul 19, 9:53 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
953 AM CDT THU JUL 19 2018

MOZ038-039-044-045-191530-
Johnson MO-Saline MO-Lafayette MO-Pettis MO-
953 AM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PETTIS...
SOUTHWESTERN SALINE...SOUTHEASTERN LAFAYETTE AND NORTHEASTERN JOHNSON
COUNTIES UNTIL 1030 AM CDT...

At 953 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sweet Springs, moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sweet Springs, Houstonia, Emma and Hughesville.

This includes Interstate 70 in Missouri between mile markers 60 and
72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3905 9356 3911 9341 3886 9320 3878 9352
TIME...MOT...LOC 1453Z 326DEG 22KT 3899 9345

Grana

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:02 PM CDTSpecial Weather StatementEAXBates13 min
Jul 18, 9:22 PM CDTSpecial Weather StatementEAXBates23 min
Jul 18, 9:52 PM CDTSpecial Weather StatementEAXBates38 min
Jul 18, 10:01 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry44 min
Jul 19, 6:51 AM CDTSpecial Weather StatementEAXGrundy39 min
Jul 19, 7:26 AM CDTSpecial Weather StatementEAXSullivan34 min
Jul 19, 7:52 AM CDTSpecial Weather StatementEAXLivingston38 min
Jul 19, 7:58 AM CDTSpecial Weather StatementEAXSullivan47 min
Jul 19, 8:53 AM CDTSpecial Weather StatementEAXNodaway37 min
Jul 19, 9:02 AM CDTSpecial Weather StatementEAXCarroll, Saline43 min
Jul 19, 9:26 AM CDTSpecial Weather StatementEAXGentry34 min
Jul 19, 9:53 AM CDTSpecial Weather StatementEAXPettis37 min
Jul 19, 10:15 AM CDTSevere Thunderstorm WarningEAXJohnson, Pettis, Saline30 min
Jul 19, 10:56 AM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray34 min
Jul 19, 11:10 AM CDTSevere Thunderstorm WarningEAXHenry, Pettis24 min
Jul 19, 11:24 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray36 min
Jul 19, 12:16 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette29 min
Jul 19, 12:38 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis37 min
Jul 19, 1:10 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis24 min
Jul 19, 1:26 PM CDTSpecial Weather StatementEAXJohnson34 min
Jul 19, 1:30 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson30 min
Jul 19, 1:34 PM CDTSpecial Weather StatementEAXJackson41 min
Jul 19, 1:49 PM CDTSevere Thunderstorm WarningEAXJackson41 min
Jul 19, 1:52 PM CDTSevere Thunderstorm WarningEAXCass, Johnson38 min
Jul 19, 2:02 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette23 min
Jul 19, 2:05 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson40 min
Jul 19, 2:17 PM CDTSevere Thunderstorm WarningEAXCass, Jackson43 min
Jul 19, 2:20 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry25 min
Jul 19, 2:40 PM CDTSevere Thunderstorm WarningEAXCass, Johnson50 min
Jul 19, 2:43 PM CDTSevere Thunderstorm WarningEAXBates, Henry32 min
Jul 19, 3:05 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry25 min
Jul 19, 3:23 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry35 min
Jul 19, 3:30 PM CDTSevere Thunderstorm WarningEAXPlatte60 min
Jul 19, 3:31 PM CDTSevere Thunderstorm WarningEAXCass, Jackson29 min
Jul 19, 4:04 PM CDTSpecial Weather StatementEAXCass26 min
Jul 19, 4:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson, Lafayette60 min
Jul 19, 5:10 PM CDTSevere Thunderstorm WarningEAXBates, Henry28 min
Jul 19, 6:30 PM CDTSpecial Weather StatementEAXSchuyler15 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.